# SDR AALA2018101769009

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 34,212 hours, 12,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: 2199875
- Condition: Faulty
- Location: L3 Door Slide
- Part time: 55,725 hours, 20,379 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 DOOR ESCAPE SLIDE PRESSURE WAS LOW ON THE CIDS PANEL, DURING DESCENT.  REPLACED THE SLIDE BOTTLE 7776MM IAW AMM 25-62-49.  PERFORMED SUCCESSFUL CIDS POWER UP AND INTERFACE TEST IAW AMM 23-73-00-740-005-B.
